Discussions that mention norvasc

High & Low Blood Pressure board


I am 23 years old with no ED problems prior to the pills.

Has anyone experience ED with any pills? It seems to me that they all effected me one way or another sexually. My doctor said my body no longer gets "that" high blood supply and that might results in not maintaining an erection. He also said that it will take time for my body to adjust to this new blood pressure and eventually I will be fine. Does anyone have anything on this?

I am currently fresh on Diovan, but did take Norvasc, Cozaar, Altace, Hyzaar, Lotrel, and maybe couple others. I am not sure if this is pyschological or physical. Also, I am starting to get the feeling that it is me and not the meds, but again, I never had ED problems before I was on the pills. Also, the first med I was put on was Altace(first 2.5 mg, later 10 mg) and they never effected my sex drive (maybe because they only worked temporary?)

Any thoughts?